# SDR FDEA202401270301

- Difficulty date: January 27, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57110340206
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK(7MM) WAS FOUND AT LH WING FR40 LOWER OUTBOARD RADIUS AREA. ACCOMPLISHED TRIM OUT INSTALLED WITH FILLER & COVER PLATE I.A.W EO:E6-5710-  E0333574 I P23, SEQ NO:955 & EA:T6-5710-T0378152 P1, SEQ NO:965, REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 (AT FR40, S-32L~S-33L LOWER O/B RADIUS)   MAJOR REPAIR
